Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 172, NWS Milwaukee, WI

August 24, 2006Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 3:20 AM CDT for Dane County, Wisconsin. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2006, 3:20 AM CDT (08:20 UTC)
Expired
Aug 24, 2006, 4:00 AM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 3:23 AM CDTHAIL 0.51 W Cross Plains, WI
Aug 24, 3:30 AM CDTHAIL 0.54 Sw Middleton, WI
Aug 24, 3:40 AM CDTTSTM WND DMGMiddleton, WITREES DOWN
Aug 24, 3:40 AM CDTHAIL 15 Sw Madison, WI0.93 INCH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 9:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 240820
SVRMKX
WIC025-240900-
/O.NEW.KMKX.SV.W.0172.060824T0820Z-060824T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 400 AM CDT

* AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WAUNAKEE...AND MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAPLE BLUFF...MADISON...SHOREWOOD HILLS AND VERONA BY 325 AM CDT...
  MONONA...FITCHBURG...SUN PRAIRIE AND BELLEVILLE BY 330 AM CDT...
  MCFARLAND AND COTTAGE GROVE BY 335 AM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4329 8949 4315 8970 4285 8958 4286 8900
      4314 8912

$$

REM
3 follow-up statements
000 
WWUS53 KMKX 240832
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT THU AUG 24 2006

WIC025-240900-
/O.CON.KMKX.SV.W.0172.000000T0000Z-060824T0900Z/
DANE WI-
330 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR DANE COUNTY...

AT 327 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MIDDLETON...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHOREWOOD HILLS...VERONA...MADISON AND MAPLE BLUFF BY 335 AM CDT...
  MONONA BY 340 AM CDT...
  FITCHBURG...PAOLI AND COTTAGE GROVE BY 345 AM CDT...
  MCFARLAND AND BELLEVILLE BY 350 AM CDT...

VERY HEAVY RAINFALL IS ALSO LIKELY WITH THIS STORM...WITH SOME 
PONDING OF WATER LIKELY ON ROADWAYS...AND IN LOW LYING AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4329 8949 4315 8970 4285 8958 4286 8900
      4314 8912

$$
000 
WWUS53 KMKX 240845
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CDT THU AUG 24 2006

WIC025-240900-
/O.CON.KMKX.SV.W.0172.000000T0000Z-060824T0900Z/
DANE WI-
343 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR DANE COUNTY...

AT 343 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR FITCHBURG...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOUGHTON AND UTICA BY 355 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL. TREES WERE REPORTED DOWN NEAR MIDDLETON...WITH ONE 
INCH DIAMETER HAIL REPORTED 5 MILES SOUTHWEST OF MADISON. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4329 8949 4315 8970 4285 8958 4286 8900
      4314 8912

$$

FOWLE
000 
WWUS53 KMKX 240901
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CDT THU AUG 24 2006

WIC025-240910-
/O.EXP.KMKX.SV.W.0172.000000T0000Z-060824T0900Z/
DANE WI-
400 AM CDT THU AUG 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR DANE COUNTY EXPIRED AT 400 AM
CDT...

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT 
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4329 8949 4315 8970 4285 8958 4286 8900
      4314 8912

$$

FOWLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 17 minutes earlier.

Area forecast discussion, Aug 24, 3:03 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 AM CDT THU AUG 24 2006

.DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND
FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND.

WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT.

00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS
...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE
SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN
AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF
STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH
KENW.

FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS
MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA.
ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS.
UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL
GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING
STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA
1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG
VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES).
ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED
ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL
EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP
CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY.  4KM WRF RUN SEEMS TO HAVE
DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE
WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA
NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK.  MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN
POSSIBLE INVOF WARM FRONT.

TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL
JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB
QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR
CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL
WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING
IN THIS REGION...WITH CHANCE ELSEWHERE.

FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING
AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS
GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO
THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM
SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING
COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN.

DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF
SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT.
ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL
POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FOWLE
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-250815-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
314 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN TODAY AND TONIGHT. THUNDERSTORMS
ARE EXPECTED TO CONTINUE NEAR A NEARLY STATIONARY FRONT ACROSS
SOUTHERN WISCONSIN THIS MORNING. THIS FRONT IS EXPECTED TO SAG A
LITTLE SOUTH THIS MORNING. ADDITIONAL THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ARE EXPECTED AS THE FRONT AGAIN LIFTS NORTH. THE RISK
OF SEVERE STORMS THIS AFTERNOON SHOULD START MAINLY SOUTH AND
WEST OF MADISON...AND NEAR THE ILLINOIS BORDER IN SOUTHEAST
WISCONSIN...THEN EXPAND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN THIS EVENING AND TONIGHT. THE MAIN SEVERE WEATHER RISKS
ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES ARE
POSSIBLE...ESPECIALLY WEST OF A PORTAGE TO MADISON TO BRODHEAD
LINE THIS AFTERNOON AND EVENING.

SOME STORMS WILL PRODUCE HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON
INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF
THESE MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LMZ643>646-665-250815-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
314 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND
FRIDAY NIGHT.

HENTZ

In the hours before

Local storm report, Aug 24, 1:59 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
159 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             CROSS PLAINS            43.11N 89.65W
08/24/2006  E0.25 INCH       DANE               WI   TRAINED SPOTTER

&&

DRH
Special weather statement, Aug 24, 2:13 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 AM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-240830-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
213 AM CDT THU AUG 24 2006

...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF EAST
CENTRAL...SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT...

AT 215 AM...SCATTERED STRONG AND SEVERE THUNDERSTORMS CONTINUED TO
MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

THE STRONGEST THUNDERSTORMS WERE ALONG A LINE FROM NEAR THE
WISCONSIN DELLS TO MADISON...AND JUST WEST OF RACINE...MOVING TO
THE SOUTHEAST AT 30 MPH.

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN
WISCONSIN FROM 215 AM THROUGH 330 AM.

ALL THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AROUND
1 INCH...WIND GUSTS TO 60 MPH AND HEAVY RAINFALL.  A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.

MBK
Local storm report, Aug 24, 2:27 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     HAIL             3 WSW PARDEEVILLE       43.52N 89.36W
08/24/2006  E0.25 INCH       COLUMBIA           WI   TRAINED SPOTTER

            PEA SIZE HAIL AND ESTIMATED 60 MPH WINDS.

&&

DRH
Local storm report, Aug 24, 2:44 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
244 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             2 N EDGERTON            42.87N 89.07W
08/24/2006  E1.00 INCH       DANE               WI   LAW ENFORCEMENT

0212 AM     TSTM WND DMG     4 E FITCHBURG           42.99N 89.35W
08/24/2006                   DANE               WI   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 14.

0225 AM     HAIL             4 SW LAKE DELTON        43.55N 89.84W
08/24/2006  E0.25 INCH       SAUK               WI   LAW ENFORCEMENT

            CORNER OF SHADY LANE AND MIRROR LAKE ROADS.

0237 AM     HAIL             7 NW JANESVILLE         42.76N 89.11W
08/24/2006  E1.75 INCH       ROCK               WI   LAW ENFORCEMENT

&&

DRH
Local storm report, Aug 24, 2:48 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             5 SSE EVANSVILLE        42.71N 89.26W
08/24/2006  E0.25 INCH       ROCK               WI   TRAINED SPOTTER

&&

DRH
Local storm report, Aug 24, 3:11 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     HAIL             FORT ATKINSON           42.93N 88.84W
08/24/2006  E0.25 INCH       JEFFERSON          WI   TRAINED SPOTTER

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:16 PM CDTSevere Thunderstorm WarningMKXSauk74 min
Aug 23, 8:16 PM CDTTornado WarningMKXSauk59 min
Aug 23, 8:47 PM CDTTornado WarningMKXDane, Iowa58 min
Aug 23, 9:11 PM CDTSevere Thunderstorm WarningMKXMarquette64 min
Aug 23, 9:13 PM CDTTornado WarningMKXSauk62 min
Aug 23, 9:43 PM CDTTornado WarningMKXDane, Iowa77 min
Aug 23, 10:14 PM CDTSevere Thunderstorm WarningMKXSauk76 min
Aug 23, 10:38 PM CDTTornado WarningMKXSauk52 min
Aug 23, 10:58 PM CDTTornado WarningMKXDane62 min
Aug 23, 11:28 PM CDTSevere Thunderstorm WarningMKXDane47 min
Aug 24, 12:28 AM CDTSevere Thunderstorm WarningMKXGreen, Rock70 min
Aug 24, 12:36 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette69 min
Aug 24, 12:55 AM CDTSevere Thunderstorm WarningMKXDane80 min
Aug 24, 1:32 AM CDTSevere Thunderstorm WarningMKXRacine, Waukesha58 min
Aug 24, 1:40 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge80 min
Aug 24, 1:50 AM CDTSevere Thunderstorm WarningMKXJefferson41 min
Aug 24, 2:00 AM CDTSevere Thunderstorm WarningMKXRock90 min
Aug 24, 2:08 AM CDTSevere Thunderstorm WarningMKXGreen19 min
Aug 24, 2:36 AM CDTSevere Thunderstorm WarningMKXSauk39 min
Aug 24, 3:30 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock45 min
Aug 24, 3:55 AM CDTSevere Thunderstorm WarningMKXSauk50 min
Aug 24, 4:15 AM CDTSevere Thunderstorm WarningMKXRock45 min
Aug 24, 4:41 AM CDTSevere Thunderstorm WarningMKXSauk49 min
Aug 24, 5:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
Aug 24, 5:11 AM CDTSevere Thunderstorm WarningMKXJefferson36 min
Aug 24, 9:39 AM CDTSevere Thunderstorm WarningMKXKenosha18 min
Aug 24, 9:47 AM CDTSpecial Marine WarningMKX13 min
Aug 24, 12:55 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk80 min
Aug 24, 1:23 PM CDTSevere Thunderstorm WarningMKXLafayette53 min
Aug 24, 2:19 PM CDTSevere Thunderstorm WarningMKXGreen31 min
Aug 24, 3:20 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
Aug 24, 3:38 PM CDTSpecial Marine WarningMKX82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.